# SDR IPXA10563471

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Engine: Rroyce RB211535E4
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Odor
- Location: Nr 1 Windshld
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR ON FLT DECK, SMOKE OBSERVED FROM RT FWD WINDOW LWR RT CORNER.     IAW MM 56-11-01, REPLACED RT NR1 WINDSHIELD ASSY, CK COND NML IAW MM 30- 41-01.  RPL M192 RT FWD LT WINDOW HEAT CONTROLLER & BITE TEST OK.  WINDOW HEAT SYS & WIPER SYS CK COND OK.
